# SDR FDEA201405031095

- Difficulty date: May 3, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 58 FLOOR SUPPORT ANGLE AT Y140 CORRODED, BOTTOM SURFACE.  REMOVED DAMAGED CROSSBEAM FLOOR SUPPORT IAW SRM 51-40-21.  FABRICATED NEW CROSSBEAM IAW SRM 53-16-15 & DWG A53974268.  INSTALLED NEW CROSSBEAM IAW SRM 51-40-21 & DWG A53974268.  ACCOMPLISHED CROSSBEAM REPAIR IAW SRM 53-10-15 FIG 207.  CLASSIFIED AS CAT A MAJOR REPAIR.
